# SDR 98FDEA00603

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N169FE
- Make and model: Boeing 727-22
- Aircraft serial: 18866
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 5633571
- Condition: Corroded
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LOBE, BS 1050 HEAVY CORROSION ON LWR FWD LEG OF FLOORBEAM AT LBL 29.  BLENDED OUT CORROSION IN AREA NOTED PER SRM 51-10-6.  BLENDED AREA OUT OF LIMITS.  CUT OUT DAMAGE AND INSTALLED DOUBLER ON FLOORBEAM PER AARD 53-10-07-2.
